# SDR DALA2023081506641

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 7,701 hours, 3,526 cycles
- Engine: Pwa
- Engine time: 6,473 hours, 2,967 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8136 -DIV- DIVERTED TO SFO DUE TO LEFT ENGINE OPERATION DEGRADED MESSAGE WITH LEFT ENGINE FAULT. CORRECTIVE ACTION: REPLACED EEC, PERFORMED GROUND TEST AND IDLE RUN, NO FURTHER FAULTS. (LP# 4662724)
